American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C38) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Kewen Chao, Chunwei Song and Ping Zhang. Fan type condition and characterization of Hamiltonian graphs. Proc. Amer. Math. Soc. 142 (2014) 2303-2311.
Abstract, references, and article information   
View Article: PDF

[2] Rodney James and Rick Miranda. A Riemann-Roch theorem for edge-weighted graphs. Proc. Amer. Math. Soc. 141 (2013) 3793-3802.
Abstract, references, and article information   
View Article: PDF

[3] Man Kam Kwong and Anton Zettl. New proofs and extensions of Sylvester’s and Johnson’s inertia theorems to non-Hermitian matrices. Proc. Amer. Math. Soc. 139 (2011) 3795-3806. MR 2823026.
Abstract, references, and article information   
View Article: PDF

[4] Russ Woodroofe. Vertex decomposable graphs and obstructions to shellability. Proc. Amer. Math. Soc. 137 (2009) 3235-3246. MR 2515394.
Abstract, references, and article information   
View Article: PDF

[5] Noga Alon, Jarosław Grytczuk, Michał Lason and Mateusz Michałek. Splitting necklaces and measurable colorings of the real line. Proc. Amer. Math. Soc. 137 (2009) 1593-1599. MR 2470817.
Abstract, references, and article information   
View Article: PDF

[6] Christopher A. Francisco and Adam Van Tuyl. Sequentially Cohen-Macaulay edge ideals. Proc. Amer. Math. Soc. 135 (2007) 2327-2337. MR 2302553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Igor Rivin. Symmetrized Chebyshev polynomials. Proc. Amer. Math. Soc. 133 (2005) 1299-1305. MR 2111935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tom Bohman. A limit theorem for the Shannon capacities of odd cycles. II. Proc. Amer. Math. Soc. 133 (2005) 537-543. MR 2093078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tom Bohman. A limit theorem for the Shannon capacities of odd cycles I. Proc. Amer. Math. Soc. 131 (2003) 3559-3569. MR 1991769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Llolsten Kaonga. Projectionless C*-algebras. Proc. Amer. Math. Soc. 130 (2002) 33-38. MR 1855616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dmitri Kouksov. On rationality of the cogrowth series. Proc. Amer. Math. Soc. 126 (1998) 2845-2847. MR 1487319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Günter M. Ziegler. Binary supersolvable matroids and modular constructions . Proc. Amer. Math. Soc. 113 (1991) 817-829. MR 1068134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] C. J. Liu. Enumeration of Hamiltonian cycles and paths in a graph . Proc. Amer. Math. Soc. 111 (1991) 289-296. MR 1028288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Svatopluk Poljak. Maximum rank of powers of a matrix of a given pattern . Proc. Amer. Math. Soc. 106 (1989) 1137-1144. MR 963575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] F. K. Hwang. Cycle polynomials . Proc. Amer. Math. Soc. 83 (1981) 215-219. MR 620017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] H. Joseph Straight and Paul Schillo. On the problem of partitioning $\{1,\,2,\,\cdots ,\,n\}$ into subsets having equal sums . Proc. Amer. Math. Soc. 74 (1979) 229-231. MR 524291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1